# SDR SIMA200914502SUP

- Difficulty date: May 25, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 18,155 hours, 16,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4141, DURING A ROUTINE  MAINTENANCE CHECK, FOUND EMERGENCY LIGHT FLOOR PROXIMITY STRIP (LEFT AFT) HAS BROKEN WIRES.  REMOVED AND REPLACED FLOOR PROX STRIP.  AIRCRAFT RETURNED TO SERVICE.
